- October 23, 2017 at 3:42 am #174676
Two years ago I found out I got h pylori. Took triple and quad therapy of antibiotics. A month later I tested positive for H pylori.
For the two years I been on and off PPIS and somehow my gut was feeling better. I generally eat healthy, trained boxing for 8 years.
In May 2017 I had a tooth infection, June groin infection and July staph infection. This caused me to take around 6 different antibiotics.
Since my last course of antibiotics I been feeling very unwell. Lost around 25kg mostly muscle, feeling tired, sinus problems, ear each, white tongue, penile thrush, GERD, feeling cold.
I had multiple blood test done they all come back fine.
I am sure my H-pylori come back with conjunction of Candida.
I been on PPIs for a month. Now I take them every second day.
My diet approach is the MEVY DIET.
I started supplements such as multivitamins, probiotics, bean sprout extract.
Yesterday I took Mastic gum for the first time at night just 500mg at night.
I am scared about the rebound of acid reflux. I keep getting more burning in my chest area. I am not sure if going of PPIS is a safe idea.
My endoscopy showed inflammation of antrum, dumdum and esophagis.
Should I just take one PPI a day while having this diet?
I been feeling more tired since I started the diet and feeling overall worn out and dizzy for past 3 weeks. Could be the die off ?October 23, 2017 at 9:25 am #174680
Did you know that PPIs are a contributory factor to Candida? It’s pretty well-established:
Reducing the natural acidity in your intestines can allow Candida to flourish and spread. In alkaline conditions, it switches to a more aggressive form.
The best way to stop acid reflux is through improving your diet and maintaining healthy stomach acidity. Actually, the reflux may caused by low stomach acid.
https://www.thecandidadiet.com/how-important-is-stomach-acid/October 24, 2017 at 4:04 am #174686
I cant just stop taking them due to the rebound of acid. I am slowly taking the dosage down! 😀
I just got my Canxida remove. The recommended dose is 3 times a day. I took half a tablet and guess what after 2 hours I had 4 bowel movements. I will probably need to slowly increase my dosage.
I got a question do you know if Canxida remove can help with fungal UTIS and sinusitis?October 24, 2017 at 11:26 am #174687
Canxida Remove seems really, really expensive for what it is. You’d probably get better results by buying some individual antifungals, e.g. caprylic acid, undecylenic acid, garlic. You would get much higher doses for much less money.October 25, 2017 at 5:06 am #174691
To late now and I been feeling very dizzy today and tired.I get constipated easily. I know charcoal helps to bind toxins but can make you constipated do you think its worth a try to eas of the die off ?October 26, 2017 at 3:15 pm #174695
Have you tried some liver support like molybdenum or milk thistle. Toxin binders like charcoal can be helpful but they bind to a lot of other stuff too!December 15, 2017 at 9:40 am #174919
carnarvon kidParticipantTopics: 0Replies: 1
You said: “Canxida Remove seems really, really expensive for what it is. You’d probably get better results by buying some individual antifungals, e.g. caprylic acid, undecylenic acid, garlic. You would get much higher doses for much less money”
You are wrong – I wasted hundreds of dollars on so many antifungals, I bought oregano oil (NAHS), garlic pearls (Nature’s Way), Undecylenic acid (Thorne Research) black walnut (Hulda Clark) caprylic acid (Solgar) and several more products. I then had the luck to see this amazing canxida product and order it, it worked really good right away. I should have ordered it from the start, I wasted around six hundred dollars on other stuff, when three bottles on canxida remove cured the problem. Dr. Bakker looks like the real deal, I am going to see him online soon.December 17, 2017 at 11:23 am #174927
EvflowParticipantTopics: 1Replies: 2
For me, it’s the same. Supplements have made a major contribution to my healing. However, I use Candiclear, oregano oil, rooibos tea, etc.
You must be logged in to reply to this topic.